# SDR DALA2021091605530

- Difficulty date: September 13, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 45,558 hours, 21,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1460 S30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 DURING INSP. FOUND A SKIN BULGE AT STA 1460, S30. CORRECTIVE ACTION: REMOVED PRODUCTION SPLICE TO GAIN ACCESS STR 30, CORROSION NOTED. CUT STRINGER 30 TO REMOVE DAMAGE. ALL WORK WAS ACCOMPLISHED PER PRI / ER/A 593953-14 REV A. (1946523)
